# SDR HAL95065

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3912073501N1
- Condition: Cracked
- Location: Fs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SPAR TO TRAPEZOIDAL PANEL ATTACH FITTING CRACKED AT THE LOWER INBOARD BOLT HOLE.  THE CRACK WAS DETECTED DURING AN ULTRA-SONIC INSPECTION.  REMOVED AND REPLACED THE REAR SPAR TRAPEZOIDAL FITTING AT LEFT FUSELAGE STATION 794, PER SRM 51-30-02.  (W)
